MathSciNet Relay Station
MathSciNet bibliographic data
MR943947 35B40 (35K99 47H20)
Alikakos, Nicholas D.; Bates, Peter W. Stabilization of solutions for a class of degenerate equations in divergence form in one space dimension. J. Differential Equations 73 (1988), no. 2, 363–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement